MAUDE Adverse Event Report: NEW MERVUE INDUSTRIAL PARK INVOS; OXIMETER, TISSUE SATURATION

NEW MERVUE INDUSTRIAL PARK INVOS; OXIMETER, TISSUE SATURATION
Model Number SAFB
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Death (1802)
Date of Event 04/29/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, a patient came with an aortic dissection.The baseline of the device was left 72 and right 57.The surgery took several hours, they brought the patient to the icu, but the patient died a few hours later.It was also indicated that before and after the procedure, the device did work correctly.It is unknown at this time if the device caused or contributed to the event.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
NEW MERVUE INDUSTRIAL PARK
michael collins road
galway
MDR Report Key8647858
Report Number8020893-2019-00118
Device Sequence Number11227024
Product Code MUD
UDI-Device Identifier20884521105901
UDI-Public20884521105901
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAFB
Device Catalogue NumberSAFB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2019
Initial Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age57 YR